# SDR CALA2021082001382

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: E5347041320000
- Condition: Corroded
- Location: Frms 58-59 S41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6275) AFT CARGO COMP HAVE CORRODED DOUBLER BETWEEN ST GR40 AND STGR41RFR58 TO FR59 () DOT 42-045. REMOVED CORROSION FROM DOUBLER AT AFT CARGO COMPART SKIN BETWEEN STGR 40 AND STGR 41, FR59 TO FR59. IAW SRM 51-74-00. MATERIAL RE MOVED DIM. W=2.5", L=3.0", D=0.021". ORG MATL THICKNESS IS 0.063 ADD EMP:U354480 " AS PER SRM 53-41-11-10-E ITEM 1 FIG 011. FOUND TO BE OUT OF LI MITS IAW SRM 53-41-11-283-001. REMOVED AND REPLACED REPAIR DOUBL ER IAW SRM 53-00-11-300-049.  CAT "B" REPAIR REF TO SRI 53-00-11 0, FH=6000. INSPECTION METHOD ULTRASOUND EDDY CURRENT. REF ST AE ODIMENT FC=20000, FH=40000 AND SUBSEQUENT AT INTERVALS OF FC=300 205-034 TABLE 7 FOR INSPECTION THRESHOLD FROM TIME OF REPAIR EMB ROSPACE NRC 0009803 FOR DETAILS. DIP 53-DIP NEEDS CLARIFICATION. GENERATED NEW LOG PAGE, REF ELB 6890028
